The Annals of Statistics
- Ann. Statist.
- Volume 9, Number 3 (1981), 486-493.
Uniqueness and Eventual Uniqueness of Optimal Designs in Some Time Series Models
Using the results of Barrow, et al., and Chow on the optimal placement of knots in the approximation of functions by piecewise polynomials, we show the uniqueness or "eventual uniqueness" of optimal designs for certain time series models considered by Sacks and Ylvisaker, and Wahba. In addition, the limiting behavior (as the sample size increases) of the variance of the BLUE of the regression coefficient is characterized in terms of the density defining the design, and the density for the asymptotically optimal design is given.
Ann. Statist., Volume 9, Number 3 (1981), 486-493.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Eubank, R. L.; Smith, Patricia L.; Smith, Philip W. Uniqueness and Eventual Uniqueness of Optimal Designs in Some Time Series Models. Ann. Statist. 9 (1981), no. 3, 486--493. doi:10.1214/aos/1176345453. https://projecteuclid.org/euclid.aos/1176345453